# SDR AALA20141006009

- Difficulty date: October 1, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 6,514 hours, 2,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION WAS FOUND IN THE AREA OF THE AFT LAVATORY VENT PORT AT STATION 927 FROM STRINGERS 22 - 23 LT.  CORROSION WAS REMOVED IAW SRM 51-10-02 & REPAIR ACCOMPLISHED IAW EA B737-53-036873.
